Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 11

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis
Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta.
Trans. Amer. Math. Soc. 350 (1998), 4265-4311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443867
Projectivity, transitivity and AF-telescopes
Terry A. Loring and Gert K. Pedersen.
Trans. Amer. Math. Soc. 350 (1998), 4313-4339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1616003
Second-order conditions in extremal problems. The abnormal points
A. V. Arutyunov.
Trans. Amer. Math. Soc. 350 (1998), 4341-4365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1390966
Eigenfunctions of the Laplacian on rotationally symmetric manifolds
Michel Marias.
Trans. Amer. Math. Soc. 350 (1998), 4367-4375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1616007
The real field with convergent generalized power series
Lou van den Dries and Patrick Speissegger.
Trans. Amer. Math. Soc. 350 (1998), 4377-4421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1458313
Bordism of spin 4-manifolds with local action of tori
Piotr Mikrut.
Trans. Amer. Math. Soc. 350 (1998), 4423-4444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1615930
A $q$-deformation of a trivial symmetric group action
Phil Hanlon and Richard P. Stanley.
Trans. Amer. Math. Soc. 350 (1998), 4445-4459
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1407491
On the zeros of a polynomial and its derivatives
Piotr Pawlowski.
Trans. Amer. Math. Soc. 350 (1998), 4461-4472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1473453
Trigonometric moment problems for arbitrary finite subsets of $\mathbb Z^{n}$
Jean-Pierre Gabardo.
Trans. Amer. Math. Soc. 350 (1998), 4473-4498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443194
Trace on the boundary for solutions of nonlinear differential equations
E. B. Dynkin and S. E. Kuznetsov.
Trans. Amer. Math. Soc. 350 (1998), 4499-4519
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1422602
Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary
E. B. Dynkin and S. E. Kuznetsov.
Trans. Amer. Math. Soc. 350 (1998), 4521-4552
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443191
Consequences of contractible geodesics on surfaces
J. Denvir and R. S. Mackay.
Trans. Amer. Math. Soc. 350 (1998), 4553-4568
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1615951
The Santaló-regions of a convex body
Mathieu Meyer and Elisabeth Werner.
Trans. Amer. Math. Soc. 350 (1998), 4569-4591
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1466952
The Dynkin-Lamperti arc-sine laws for measure preserving transformations
Maximilian Thaler.
Trans. Amer. Math. Soc. 350 (1998), 4593-4607
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1603998
Lower bounds for dimensions of representation varieties
Andy R. Magid.
Trans. Amer. Math. Soc. 350 (1998), 4609-4621
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433124
Atomic maps and the Chogoshvili-Pontrjagin claim
M. Levin and Y. Sternfeld.
Trans. Amer. Math. Soc. 350 (1998), 4623-4632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433123
Subelliptic harmonic maps
Jürgen Jost and Chao-Jiang Xu.
Trans. Amer. Math. Soc. 350 (1998), 4633-4649
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433120
Singular limit of solutions of the porous medium equation with absorption
Kin Ming Hui.
Trans. Amer. Math. Soc. 350 (1998), 4651-4667
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443877
A class of parabolic $k$-subgroups associated with symmetric $k$-varieties
A. G. Helminck and G. F. Helminck.
Trans. Amer. Math. Soc. 350 (1998), 4669-4691
Abstract, references and article information
Full-text PDF Free Access
Model aspherical manifolds with no periodic maps
Wim Malfait.
Trans. Amer. Math. Soc. 350 (1998), 4693-4708
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1633056